# SDR SIMA200733705

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 7,081 hours, 6,398 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 3622001015
- Part serial: 1012
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM FAILED.  CAPT ELECTED TO RETURN TO THE FIELD IAW AMM 27-40-02 REF NRWC 2004864.  REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR IAW AMM 27-40-03-000-801.  OPS CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
